Repositorio de producción científica de la Universidad de Sevilla

Interpolation by tamed entire functions


Advanced Search
Opened Access Interpolation by tamed entire functions
Show item statistics
Export to
Author: Bernal González, Luis
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2006
Published in: Mathematica Balkanica, 20 (2), 161-166.
Document type: Article
Abstract: In this note it is constructed an entire function that interpolates a prescribed pair of sequences in the complex plane, and with the property that its values are controlled in some sense on a given compact subset by those that it takes on finitely many prescribed nodes on the boundary.
Cite: Bernal González, L. (2006). Interpolation by tamed entire functions. Mathematica Balkanica, 20 (2), 161-166.
Size: 173.8Kb
Format: PDF


See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)